# SDR IXXA9700132

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 57530542
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE NR 3 PYLON FOOTSTOOL FITTING WAS FOUND TO BE CRACKED.  THE FITTING WAS REMOVED AND REPLACED IN ACCORDANCE WITH THE DOUGLAS STRUCTURE REPAIR MANUAL 51-3-0, 51-1-20D AND 51-1-21.
